# SDR AALA202308114884

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 26,173 hours, 10,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE CABIN FLOOR PANEL BETWEEN SEAT ROWS 1 AND 2 VERY SOFT AND BOUNCY. MAINTENANCE REPAIRED FLOOR PANEL PER AARD 53-00-00-6.
